# SDR SWAA2020032319307

- Difficulty date: February 18, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ZF HAS DAMAGED UPPER SURFACE PLIES / REMOVED FLOOR PANEL 241ZF IAW AMM TASK 53-21-00-000-801. 57885U 02-19-2020 10537C 02/19/20 REPAIRED DAMAGED UPPER SURFACE PLIES; PANEL 241ZF IAW SRM 53-00-50-2R-1 10537C 02/23/20: OK TO INSTALL FLOOR PNL 241ZF 56303C 25FEB20 INSP 15 25FEB20 INSTALLED FLOOR PANEL 241ZF IAW M/M 53-21-00-400-801
